Corrigendum: On multiperiodic words
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 45 (2011) no. 4, pp. 467-469.

An algorithm is corrected here that was presented as Theorem 2 in [Š. Holub, RAIRO-Theor. Inf. Appl. 40 (2006) 583-591]. It is designed to calculate the maximum length of a nontrivial word with a given set of periods.

DOI : https://doi.org/10.1051/ita/2011130
Classification : 68R15
Mots clés : periodicity, combinatorics on words
@article{ITA_2011__45_4_467_0,
     author = {Holub, \v{S}t\v{e}p\'an},
     title = {Corrigendum: {On} multiperiodic words},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {467--469},
     publisher = {EDP-Sciences},
     volume = {45},
     number = {4},
     year = {2011},
     doi = {10.1051/ita/2011130},
     zbl = {1232.68098},
     mrnumber = {2876118},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ita/2011130/}
}
TY  - JOUR
AU  - Holub, Štěpán
TI  - Corrigendum: On multiperiodic words
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2011
DA  - 2011///
SP  - 467
EP  - 469
VL  - 45
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ita/2011130/
UR  - https://zbmath.org/?q=an%3A1232.68098
UR  - https://www.ams.org/mathscinet-getitem?mr=2876118
UR  - https://doi.org/10.1051/ita/2011130
DO  - 10.1051/ita/2011130
LA  - en
ID  - ITA_2011__45_4_467_0
ER  - 
Holub, Štěpán. Corrigendum: On multiperiodic words. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 45 (2011) no. 4, pp. 467-469. doi : 10.1051/ita/2011130. http://www.numdam.org/articles/10.1051/ita/2011130/

[1] Š. Holub, On multiperiodic words. RAIRO-Theor. Inf. Appl. 40 (2006) 583-591. | EuDML 249705 | Numdam | MR 2277051 | Zbl 1110.68121

[2] G. Richomme, personal communication (July 2011).

Cité par Sources :